# SDR 99ZZZX2755

- Difficulty date: July 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Lapeer Aviation Inc, repair station L9PR971N
- Aircraft: N9206Q
- Make and model: Beech 58
- Aircraft serial: TH157
- Engine: Cont IO520CB
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Separated
- Location: Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CYLINDER HEAD SEPARATED FROM THE BARREL IN CRUISE.  THE PISTON AND RINGS REMAINED IN THE CYLINDER AND THE HEAD CAME OFF AT THE END OF THE BARREL.  THE HEAD CRACKED AROUND BETWEEN THE THIRD AND FOURTH COOLING FIN.
